# SDR HEEA077826

- Difficulty date: February 7, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 214175153105
- Part serial: 217
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VOLTAGE DROPPING TO 20 VOLTS ON CROSS START, DUE TO MALFUNCTIONING VOLTAGE REGULATOR.
